# SDR SWAA2023080276681

- Difficulty date: July 8, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N913WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29840
- Aircraft time: 49,236 hours, 29,953 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR STRUCTURE FITTING LOCATED BS947.5 AND STR26R AT AFT CARGO COMPARTMENT 2023-431262<[01] REPLACED FITTING AND FASTENERS LOCATED BS947.5 AND STR26L AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02-0G-0; SRM 51-10-02-0G-0 Ï¿½TEM 9 AND DWG 149A8103 SHEET 7 REV A. SEE INDIVIDUAL SING-OFFS BELOW;[02] REPLACED FITTING AND FASTENERS LOCATED BS947.5 AND STR26L AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02-0G-0; SRM 51-10-02-0G-0 Ï¿½TEM 9 AND DWG 149A8103 SHEET 7 REV A. SEE INDIVIDUAL SING-OFFS BELOW ITEM RII
